MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 SP2*REAMER T-HANDLE; KNEE INSTRUMENT : HANDLES

DEPUY ORTHOPAEDIC INC, 1818910 SP2*REAMER T-HANDLE; KNEE INSTRUMENT : HANDLES
Catalog Number 966648
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the revision reamer t-handle was used in the case to remove reamers from the canal that were placed in the canal with power reamer.It latched to the reamer to allow it to be removed, but the mechanism does not function to twist the t-handle.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with this report was not returned.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT : HANDLES
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7308999
Report Number1818910-2018-54399
Device Sequence Number16446974
Product Code LXH
UDI-Device Identifier10603295249344
UDI-Public10603295249344
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966648
Device Lot NumberH0805
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR